# SDR DXTA20082914

- Difficulty date: March 5, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 1,882 hours, 1,485 cycles
- Engine: Pwc PW545B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Damaged
- Location: Mlg
- Part time: 1,882 hours, 1,485 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR HANDLE PLACED IN UP NOSE WHEEL UNLOCK. RED LIGHT STARTED FLASHING AND THUMPING NOISE CAME FROM NOSE AREA.  DURING ARRIVAL INSPECTION. RH MAIN UPLOCK SWITCH WAS FOUND DAMAGED   PUT AIRCRAFT ON JACKS. REMOVED AND REPLACED DAMAGED UPLOCK SWITCH IN ACCORDANCE WITH CE-560XL-MM CHAPTER 32-30-05. OPS CHECK GOOD.
